RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 55, Number 7  


Approximation of functions by two-point Hermite interpolating polynomials
V. V. Shustov
1091
Sharp estimates for the rate of convergence of double Fourier series in classical orthogonal polynomials
V. A. Abilov, M. V. Abilov, M. K. Kerimov
1109
On integration contour deformation in a Laplace transform inversion formula
A. V. Lebedeva, V. M. Ryabov
1118
Nearly optimal coverings of a sphere with generalized spherical segments
A. M. Dulliev
1125
Blue sky catastrophe as applied to modeling of cardiac rhythms
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
1136
A resolvent approach in the Fourier method for the wave equation: The non-selfadjoint case
V. V. Kornev, A. P. Khromov
1156
Multigrid method for elliptic equations with anisotropic discontinuous coefficients
V. T. Zhukov, N. D. Novikova, O. B. Feodoritova
1168
Inverse problem of determining the absorption coefficient in the multidimensional heat equation with unlimited minor coefficients
T. I. Bukharova, V. L. Kamynin
1183
Hybrid running schemes with upwind and bicompact symmetric differencing for hyperbolic equations
M. D. Bragin, B. V. Rogov
1196
Reflection of a plane sound wave from the boundary of a heterogeneous medium consisting of elastic and viscoelastic layers
V. V. Shumilova
1208
Evolution of disturbances on the surface of an elastic plate in supersonic gas flow
D. S. Shaposhnikov
1221
A mathematical model of pollutant propagation in near-ground atmospheric layer of a coastal region and its software implementation
A. I. Sukhinov, D. S. Khachunts, A. E. Chistyakov
1238
Eddy-resolving numerical scheme for simulation of turbulent incompressible flows
A. S. Kozelkov, V. V. Kurulin
1255
Shortest and minimal disjunctive normal forms of complete functions
Yu. V. Maximov
1266
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020